# SDR AALA20170206012

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 95,518 hours, 15,224 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Cut
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT HYDRAULIC SYSTEM A FLUID QUANTITY LOSS WAS OBSERVED. AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED.  MAINTENANCE FOUND A CUT O-RING UNDER THE A SYSTEM ALTERNATION CURRENT MOTOR PUMP PRESSURE AND CASE DRAIN FILTER MODULE DIFFERENTIAL PRESSURE INDICATOR PLUG. REMOVED AND REPLACED O-RING IAW AMM 20-10-19. LEAK AND OPERATIONAL CHECK NORMAL.
